Im on Adipex & have been for a little over 2 months. I have experienced some side effects like shakiness, headaches, sweating, heart fluttering. While most of those have stopped, new side effects have started, like extreme headaches that turn to migraines, nausea, dizziness. While I cant be sure these are side effects, being that ive been on it for a while, they are known side effects of the medicine
Adipex side effects included:
Unusual happy feelings (euphoria); Unusual unpleasant feelings (dysphoria); Dry mouth; Insomnia; Hyperactivity; Restlessness; Unpleasant taste; Diarrhea; Constipation; Sexual problems; Dizziness.
Some side effects that are also occur while taking Adipex which if are bothersome would require seeking attention form a doctor are but not limited to:
High blood pressure (hypertension); A rapid heart rate (tachycardia); Signs of a life-threatening side effect known as primary pulmonary hypertension, such as:
* Difficulty breathing; * Chest pain; * Fatigue or weakness; * Dizziness or fainting; * Ankle swelling; * Blue lips or skin.
More outgoing or aggressive behavior than normal; Strange behavior; Hallucinations (seeing, hearing, or feeling things that are not there); Agitation or restlessness; Feelings of a rapidly or forcefully beating heart (known as heart palpitations); A desire or need to take Adipex-P more frequently (or at a higher dose) than prescribed; Signs of an allergic reaction, including:
* Unexplained rash; * Hives; * Itching; * Unexplained swelling; * Wheezing; * Difficulty breathing or swallowing.
Would recommend that you talk to the doc who prescribed the med to either change or alter the dosage, please take care, be well!
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Mar 2011 • 3 answers
Updated 21 hours ago • 23 answers
Updated 17 Aug 2016 • 1 answer
Updated 7 Aug 2018 • 2 answers
Updated 16 Aug 2018 • 1 answer